# SDR FDEA201212244369

- Difficulty date: December 24, 2012
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 70,460 hours, 13,068 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E LOWER ACCESS PANEL 3541FB CUTOUT FORWARD EDGE OTBD CORNER SILL FOUND CRACKED.  R & R IAW SRM 51-34-01, REV 51.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
